# SDR 0101642204

- Difficulty date: May 4, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- Aircraft time: 53,657 hours, 33,550 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 323636
- Part serial: B557642339
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 51,203 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, BOTH HYDRAULIC B-SYSTEM PUMPS LOW PRESSURE LIGHT ILLUMINATED.  ALSO VERIFIED ALL B-SYSTEM FLUID DEPLETED.  CONTINUED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED 2 B-SYSTEM HYDRAULIC PUMP.  LEAK AND OPERATIONAL CHECK OK.
